MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II; HEPATITIS B TEST

ROCHE DIAGNOSTICS ELECSYS HBSAG II; HEPATITIS B TEST
Catalog Number 07251076190
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complete e1 initial reporter establishment name is: (b)(6) hospital.The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable reactive elecsys hbsag ii result from the cobas e 801 analytical unit for one patient.The initial result was 1.06 coi, and the repeat result was 0.48 coi.The customer believes the result of 0.48 coi is correct.The initial result triggered an alarm on the analyzer.
 
Additional Manufacturer Narrative
The customer stated that the initial result triggered a "carry over" alarm.Based on the information provided, the investigation determined that the event was consistent with the customer's failure to follow the assay's instructions for use.Per product labeling, "all initially reactive or borderline samples should be retested in duplicate using the elecsys hbsag ii." the investigation did not identify a general reagent issue.

Brand Name
ELECSYS HBSAG II
Common Device Name
HEPATITIS B TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23096948
Report Number1823260-2025-03196
Device Sequence Number8731111
Product Code LOM
UDI-Device Identifier04015630940028
UDI-Public04015630940028
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07251076190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown